바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

UTILIZING GENERALIZED MEIR-KEELER CONTRACTION IN PERIODIC BOUNDARY VALUE PROBLEMS

Utilizing Generalized Meir-Keeler Contraction in Periodic Boundary Value Problems

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2021, v.28 no.4, pp.297-314
https://doi.org/https://doi.org/10.7468/jksmeb.2021.28.4.297
Handa, Amrish (Department of Mathematics, Govt. P. G. Arts and Science College)

Abstract

This manuscript is divided into three segments. In the first segment, we formulate a unique common fixed point theorem satisfying generalized Meir-Keeler contraction on partially ordered metric spaces and also give an example to demonstrate the usability of our result. In the second segment of the article, some common coupled fixed point results are derived from our main results. In the last segment, we investigate the solution of some periodic boundary value problems. Our results generalize, extend and improve several well-known results of the existing literature.

keywords
fixed point, coincidence point, generalized Meir-Keeler contraction, partially ordered metric space, compatibility, differential equation

한국수학교육학회지시리즈B:순수및응용수학